25356 articles – 19602 references  [version française]
Detailed view Article in peer-reviewed journal
International Mathematics Research Notices 1998, 4 (1997) 201-215
Attached file list to this document: 
PDF
me9710032v2-1.pdf(206.7 KB)
Frobenius Manifolds and Formality of Lie Algebras of Polyvector Fields
Sergey Barannikov1, Maxim Kontsevich2

We construct a generalization of the variations of Hodge structures on Calabi-Yau manifolds. It gives a Mirror partner for the theory of genus=0 Gromov-Witten invariants.
1:  DMA - Département de Mathématiques et Applications
2:  IHES - Institut des Hautes Etudes Scientifiques
Mirror symmetry – Calabi-Yau – Gromov-Witten – Moduli space – Deformation theory – Hodge structure – Periods